# SDR UALA2013042302822

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,353 hours, 14,417 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Lt Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT LEAK EICAS ON AND LEFT DUCT LEAK LIGHT.  FOUND CLAMP LOOSE AT SENSE LINE FROM ACM TO HEAT EXCHANGER.  RETORQUED NUMEROUS DUCT CLAMPS IN RIGHT AC BAY AND LEAK WENT AWAY.  RAN ENGINE 5 MINUTES.  NO FURTHER DUCT LEAK MESSAGES.
